A theorem on partial well-ordering of sets of vectors

P. Erdős, R. Rado

Research output: Contribution to journalComment/debate

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)222-224
Number of pages3
JournalJournal of the London Mathematical Society
Volumes1-34
Issue number2
DOIs
Publication statusPublished - 1959

Fingerprint

Set of vectors
Partial
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A theorem on partial well-ordering of sets of vectors. / Erdős, P.; Rado, R.

In: Journal of the London Mathematical Society, Vol. s1-34, No. 2, 1959, p. 222-224.

Research output: Contribution to journalComment/debate

@article{0599327e51d54d50bf7eaa2deeebd354,
title = "A theorem on partial well-ordering of sets of vectors",
author = "P. Erdős and R. Rado",
year = "1959",
doi = "10.1112/jlms/s1-34.2.222",
language = "English",
volume = "s1-34",
pages = "222--224",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - A theorem on partial well-ordering of sets of vectors

AU - Erdős, P.

AU - Rado, R.

PY - 1959

Y1 - 1959

UR - http://www.scopus.com/inward/record.url?scp=84962990145&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84962990145&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-34.2.222

DO - 10.1112/jlms/s1-34.2.222

M3 - Comment/debate

VL - s1-34

SP - 222

EP - 224

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -